# SDR AALA201512079018

- Difficulty date: December 3, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 41,096 hours, 26,853 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301400
- Part serial: CG5090
- Condition: Saturated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  LT ELEVATOR HAS 2 AREAS OF WATER INGRESS, 81" FROM INBD EDGE & 4.5" FROM TE, 110" FROM INBD EDGE & 16" FROM TE.  ELEVATOR REPAIRED IAW SRM 55-21-11-201 PARAGRAPH 5E FIGURE 205.
